# SDR DALA2017050103520

- Difficulty date: April 27, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 66,417 hours, 47,789 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Circuit Breaker
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYDRAULIC AUX PUMP CIRCUIT BREAKER POPPED AFTER TAKEOFF. CHECKED RT HYD AUX PUMP WIRING REF W/C 2920-01098-0201. FOUND NO POWER TO AUX PUMP ON ALL THREE PHASES. INSPECTED AUX PUMP C/B AND FOUND B PHASE WIRE BURNED AND B PHASE BUS BAR BURNED. REMOVED AND REPLACED RT AUX PUMP C/B B1-764 IAW WDM 29-21. REMOVED AND REPLACED BUS SENSE C/B B1-199 IAW WDM 24-21. REPLACED B PHASE BUSS BAR AND JUMPER ALL CKS GOOD IAW AMM 29-00.
